آمار

تعداد نشریات24
تعداد شماره‌ها358
تعداد مقالات3,622
تعداد مشاهده مقاله5,630,744
تعداد دریافت فایل اصل مقاله3,550,490
Li, Jun, Fu, Chao. (1396). ROBUSTNESS OF THE TRIPLE IMPLICATION INFERENCE METHOD BASED ON THE WEIGHTED LOGIC METRIC. نشریه علمی دانشگاه سیستان و بلوچستان, 14(6), 135-148. doi: 10.22111/ijfs.2017.3502
Jun Li; Chao Fu. "ROBUSTNESS OF THE TRIPLE IMPLICATION INFERENCE METHOD BASED ON THE WEIGHTED LOGIC METRIC". نشریه علمی دانشگاه سیستان و بلوچستان, 14, 6, 1396, 135-148. doi: 10.22111/ijfs.2017.3502
Li, Jun, Fu, Chao. (1396). 'ROBUSTNESS OF THE TRIPLE IMPLICATION INFERENCE METHOD BASED ON THE WEIGHTED LOGIC METRIC', نشریه علمی دانشگاه سیستان و بلوچستان, 14(6), pp. 135-148. doi: 10.22111/ijfs.2017.3502
Li, Jun, Fu, Chao. ROBUSTNESS OF THE TRIPLE IMPLICATION INFERENCE METHOD BASED ON THE WEIGHTED LOGIC METRIC. نشریه علمی دانشگاه سیستان و بلوچستان, 1396; 14(6): 135-148. doi: 10.22111/ijfs.2017.3502


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.